Differentialinvarianten, ausgezeichnete Feldgrößen und Vektorübertragung

F. Krauß

Mathematische Annalen (1927)

  • Volume: 96, page 688-718
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Krauß, F.. "Differentialinvarianten, ausgezeichnete Feldgrößen und Vektorübertragung." Mathematische Annalen 96 (1927): 688-718. <http://eudml.org/doc/159195>.

author = {Krauß, F.},
journal = {Mathematische Annalen},
language = {ger},
pages = {688-718},
title = {Differentialinvarianten, ausgezeichnete Feldgrößen und Vektorübertragung},
url = {http://eudml.org/doc/159195},
volume = {96},
year = {1927},

AU - Krauß, F.
TI - Differentialinvarianten, ausgezeichnete Feldgrößen und Vektorübertragung
JO - Mathematische Annalen
PY - 1927
VL - 96
SP - 688
EP - 718
LA - ger
UR - http://eudml.org/doc/159195
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.